# SDR YENA20121215668

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 16,576 hours, 9,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  6410 JFK-BNA, ON HEAVY MAINTENANCE CHECK FOUND FWD CABIN FR 17 CROSSBEAM CORRODED LBL 9 TO RBL 40.  FABRICATED L SHAPED REPAIR ANGLES, BLENDED OUT GOUGE DAMAGE, HFEC INSPECTION PERFORMED AS PER EC E12-758-01.
